# SDR FDKA200610298

- Difficulty date: October 19, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 10,638 hours, 10,351 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5998 MCO-BTR (1052 PHX LCL).  SPOILER FAIL MESSAGE ON TAXI OUT.  MX RESET THE SPOILER SYSTEM AND OPS CHECK NORMAL.
